Differential and Integral Equations

Uniqueness of singular self-similar solutions of a semilinear parabolic equation

Pavol Quittner

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the uniqueness of singular radial (forward and backward) self-similar positive solutions of the equation $ u_t-\Delta u = u^p, $ $ x\in\mathbb R^n,\ t>0, $ where $p\geq(n+2)/(n-2)_+$.

Article information

Source
Differential Integral Equations, Volume 31, Number 11/12 (2018), 881-892.

Dates
First available in Project Euclid: 25 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.die/1537840874

Mathematical Reviews number (MathSciNet)
MR3857869

Zentralblatt MATH identifier
06986983

Subjects
Primary: 35K58: Semilinear parabolic equations

Citation

Quittner, Pavol. Uniqueness of singular self-similar solutions of a semilinear parabolic equation. Differential Integral Equations 31 (2018), no. 11/12, 881--892. https://projecteuclid.org/euclid.die/1537840874


Export citation